Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The conjugacy problem for finite graph products


Author: K. J. Horadam
Journal: Proc. Amer. Math. Soc. 106 (1989), 589-592
MSC: Primary 20F10; Secondary 05C25, 20E06, 20L10
MathSciNet review: 962244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A finite graph product is the fundamental group of a finite graph of groups. Finite graph products with finite cyclic edge groups are shown to inherit a solvable conjugacy problem from their vertex groups under certain conditions, of which the most important is that all the edge group generators in each vertex group are powers of a common central element.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20F10, 05C25, 20E06, 20L10

Retrieve articles in all journals with MSC: 20F10, 05C25, 20E06, 20L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0962244-5
PII: S 0002-9939(1989)0962244-5
Keywords: Graph product, fundamental group, graph of groups, conjugacy problem, HNN extension, free product with amalgamation
Article copyright: © Copyright 1989 American Mathematical Society